| Catalog Number |
TAC124015A |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2025, during an endovascular procedure the physician had a device partially/prematurely deploy.The physician does not consider this a complaint and does not allege any device deficiency.The physician does not want to be contacted; or any investigation performed.No additional information will be provided.The tbe aortic component prematurely/partially deployed in the descending aorta when advancing for delivery.The physician pulled device back into the sheath and removed within the sheath.Another aortic component was then prepped and used and the procedure was concluded without further incident.The first aortic component was discarded at the site.The patient tolerated the procedure with good results.
Event or Problem Description
On (b)(6) 2025, a patient underwent an endovascular procedure to treat a dissection utilizing gore® tag® thoracic branch endoprosthesis in zone 0.During implantation of the aortic component (ac), the physician had difficulties aligning the portal to the branch vessel due to tortuosity in the aortic arch.The physician made multiple attempts to align the portal by bringing the device back into the descending aorta to reorient the portal and applying torque as the device moved up into the aortic arch.During one of those movements into the descending aorta, the proximal end of the ac prematurely deployed.It is likely that the over torquing of the aortic component resulted in the premature partial deployment.The physician pulled the device back into the sheath and removed the ac and sheath together.The sheath was replaced, and the procedure was successfully completed with the use of a second aortic component.The first aortic component was discarded at the site.The patient tolerated the procedure with good results.
Additional Manufacturer Narrative
B4: updated event descripton.H6: updated conclusion code.The gore® tag® thoracic branch endoprostheses (tbe) intructions for use (ifu) states, caution: over torquing of the aortic component may loosen the deployment line which has been observed to cause premature partial deployment of the proximal end of the aortic component.